Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640546
NEUEFEIND, W, and Trockel, Walter. 1995. “CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS”. ECONOMIC THEORY 6 (2): 351-356.
PUB | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776693 OA
Trockel, Walter. 1992. “An alternative proof for the linear utility representation theorem”. Economic Theory 2 (2): 298-302.
PUB | PDF | DOI
 

Filter und Suchbegriffe

eissn=1432-0479

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung